# SDR UIEA2023031600263

- Difficulty date: March 17, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 53,972 hours, 29,588 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARMENT BETWEEN STA. 500B TO STA. 500I STR.28R WITH CORROSION( REPAIRED FUSELAGE STRINGER 28R SECTION, BETWEEN BS.500B AND BS 500E+19.5"I/A/W B737-800 BCF SRM 53-00-03-2R-1 REPAIR 1 PARAG.4, FIG 205. )
